Forum:

Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Anyone using Implanon?

  1. #1
    Junior Member Array
    Join Date
    Jan 2009
    Posts
    2

    Default Anyone using Implanon?


    Just got the implant in my arm about a month ago. I've been constantly spotting, which my doctor warned me about. This implant is good for 3 years. The only problem is that I may get my period, or I may not, and I may spot...so, I have to walk around with pad every day! Is anyone else experiencing this?
    Thanks!

  2. #2
    Silver Contributor 100+ Posts Array Jayci's Avatar
    Join Date
    Jun 2009
    Location
    Brisbane, Australia
    Posts
    135

    Default

    I noticed noone answered to your thread, I had just got it today but I would say dont wear a pad every day, just have one just in case, on any contraceptive you could have in-between spotting and its normal, my doc told me to wait three months and it should settle.

  3. #3
    VIP Member Array
    Join Date
    Apr 2010
    Posts
    80

    Default

    Hi, I have an Implanon insitu and I am lucky it stopped my horrendous periods vomitting, pain, passing out ect!!! But I know that just like any hormone therapy which is what they are they need time to get in to your system and settle 3 months is a good time to leave it and some HCP may suggest longer. What other methods of contraception (hormonal) have you used before?
    "Eventually all the pieces fall into place...until then, laugh at the confusion, live for the moment and know that everything happens for a reason".

  4. #4
    Silver Contributor 100+ Posts Array
    Join Date
    Jun 2010
    Location
    Gorey, Co Wexford, Ireland
    Posts
    122
    Blog Entries
    8

    Default

    I have tried, big breath LOL

    Implanon, still using. but a few complications may add to me getting it out.

    Mirena Coil, had periods all the time, and constant cramping, but my best friend has it, and it works great for her!

    Pill, i took it but got pregnant on it twice, i think my body liked being pregnant a wee bit too much.

    Depo shot. great no problems just slight weigh gain.

    But on the whole, the implanon is my favourite, and im gutted i am having o many problems, but taking it out, i mean i s a real last resort! I have had it just over a year now.

    Hope this helps a little, but everyone to their own exp,

  5. #5
    Silver Contributor 100+ Posts Array Jayci's Avatar
    Join Date
    Jun 2009
    Location
    Brisbane, Australia
    Posts
    135

    Default

    Hi, this is my third month on the Implanon and I am keeping it, I have had no period for two months and no in-between spotting. I still do take pads/tampons for the just in case moments.

    I feel I am still experiencing my symptoms of reoccurring thrush but am yet to confirm this as I've not seen a doctor as of yet and that is the main reason for a day off today and getting over sinus as well.

    What problems are you having? the only issue/problem I feel that I am having on it is pimples as well as sharp "period" pain that only last a few days but then it goes away (has happen twice out of the three months).

  6. #6
    Silver Contributor 100+ Posts Array
    Join Date
    Jun 2010
    Location
    Gorey, Co Wexford, Ireland
    Posts
    122
    Blog Entries
    8

    Default

    ok well first of all, you did well on choosing the more permanent, and concrete of the contraceptives. Yeah sometimes you may spot in between, ou may have no periods at all, but the cramps, hot water bottle and neurofen are great (check with your pharmasits or gp before doing any meds tho), and at some point you will have a normal period, unless your one of the lucky few! you probably will be though.
    I am having mine removed shortly, as my period is very bad, but could be due to other complications that may not even be the implanon, so i will let you know. But its different for everyone, and the implanon is one of the best there are. I had no migranes for a year, and my moods (everyone contradicts me here lol) were perfect, as before i would have shot my bf with a tank if he had looked at me funny near the monthlies.
    I am sad it has to go, but the doctor, actually stresses i should take it out. I have had a year of no worry. So best of luck!

    xpxp

  7. #7
    Junior Member Array
    Join Date
    Jun 2010
    Posts
    4

    Default

    Quote Originally Posted by wsaben View Post
    Just got the implant in my arm about a month ago. I've been constantly spotting, which my doctor warned me about. This implant is good for 3 years. The only problem is that I may get my period, or I may not, and I may spot...so, I have to walk around with pad every day! Is anyone else experiencing this?
    Thanks!
    I asked my nurse about this, and she said it was the same hormone as the depo injection.
    I used to be on the depo injection and I bled a little every day for roughly six months,
    It was something to do with a lack of a hormone that helps the womb repair itself after a period or something,
    there was a pill to take aswell but its not recommended apparently.
    I'm considering the implant, and the nurse said I could or could not experience the same problems, but I would have to wait and see.
    Some people need both hormones and some people only need one, I would recommend just carrying some pads with you good luck!

  8. #8
    Junior Member Array
    Join Date
    Mar 2010
    Location
    Texas
    Posts
    15

    Default

    I've had mines in for over 2 years now. I do have occasional spotting, but I don't know if it's associated with Implanon or frequent Bacterial Vaginosis onfections. I did have a few days where I bled lite to medium flow earlier in the year but nothing major. After my horrible experience with an IUD, Implanon tops all.

  9. #9
    Junior Member Array
    Join Date
    Jul 2010
    Posts
    7

    Default

    its unfortunate that the most effective contraception out there, Implanon, can cause so many problems with ur bleeding pattern. The doc will say leave it 3 months for things to settle, but it cud be 6 or more or never, mine took a year ! BUT if u are having problems don't rush into getting the Implanon taken out unless it is really bad, some light spotting here & there or periods being a bit irregular may not be such a bad trade off for fantastic contraception for 3 years?!

  10. #10
    Gold Contributor 500+ Posts Array Agony_Aunt's Avatar
    Join Date
    Sep 2010
    Posts
    658

    Default

    I have Implanon in over 2 years now. I have had no side affects whatsoever.
    Before the implant, i suffered from very painful and heavy periods, since the implant now, in the last 2 years i have had about 6 periods, which have been very light and lasting to 4 days at the most.
    I have not gained any weight or suffered from any side affects.
    I would highly recommend Implanon, although each woman will be different with it. And each woman's body will respond to it differently.

Page 1 of 2 12 LastLast

Similar Threads

  1. Implanon
    By nikki22 in forum Birth Control
    Replies: 3
    Last Post: 10-10-2012, 05:05 PM
  2. Implanon
    By alee in forum Birth Control
    Replies: 12
    Last Post: 01-20-2009, 12:26 PM
  3. implanon implant
    By jshunter in forum General
    Replies: 0
    Last Post: 12-21-2006, 03:01 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2013 and Emerge Media